MathSciNet Relay Station
MathSciNet bibliographic data
MR2169037 60J80 (60G57 60J35)
Li, Zenghu; Wang, Hao; Xiong, Jie Conditional log-Laplace functionals of immigration superprocesses with dependent spatial motion. Acta Appl. Math. 88 (2005), no. 2, 143–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement